# SDR SWAA001713

- Difficulty date: September 9, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 41,256 hours, 29,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Row 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EEPLS TRACK COVER LOOSE AT ROW 18.  SECURED TRACK COVER PER MM.
